Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimating additive nonparametric models by partial Lq norm: the curse of fractionality

Linton, Oliver (2001) Estimating additive nonparametric models by partial Lq norm: the curse of fractionality. Econometric Theory, 17 (6). pp. 1037-1050. ISSN 0266-4666

[img]
Preview
PDF
Download (222Kb) | Preview

Abstract

We propose a new method for estimating additive nonparametric regression models based on taking the Lq median of a sample of kernel estimators. We establish the consistency and asymptotic normality of our procedures. The rate of convergence depends on the value of q. For q > 3/2 one has the usual one-dimensional rate, but if q [less-than-or-equal] 3/2 the rate can be slower.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2001 Cambridge University Press
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 15 Feb 2008
URL: http://eprints.lse.ac.uk/319/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only

Downloads

Downloads per month over past year

View more statistics